MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL 4K EPSCP SCP,4.0,30,167,MITEK; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL 4K EPSCP SCP,4.0,30,167,MITEK; ARTHROSCOPE
Catalog Number 242137
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: device investigation: the product was returned to depuy synthes for evaluation.Then, depuy synthes team forwarded the device to henke-sass wolf and an investigation was conducted by henke-sass wolf with the following results: the distal end was damaged, the distal glass was broken, the device showed general signs of wear such as scratches.Defective optical components were found.The last optical component was also cracked.The image was not correct.The damages to the product were caused by the customer.The overall complaint was confirmed as the observed condition of the 4k epscp scp,4.0,30,167,mitek would have contributed to the complained device issue.Based on the investigation findings, a definite potential cause could be traced to the user.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.Photo investigation: visual inspection of the returned photo found that an arthroscopic image is shown, however the image is blurry and it is not possible te verify the issue reported.The overall complaint was not confirmed as the observed condition of the 4k epscp scp,4.0,30,167, mitek would not have contributed to the complained device issue.Based on the investigation findings, a potential cause cannot be established.Multiple factors are associated with this type of failure, and the complaint device needs to be physically received and evaluated in our service center to determine a potential cause of why the customer experienced the failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during service and evaluation, it was determined that the 4k epscp scp,4.0,30,167,mitek device was fractured.It was reported in the service order that the device was cracked during a surgical procedure.There were no reports of delays to a surgical procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Brand Name
4K EPSCP SCP,4.0,30,167,MITEK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24607601
Report Number1221934-2026-01075
Device Sequence Number21242684
Product Code HRX
UDI-Device Identifier10886705031993
UDI-Public(01)10886705031993
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242137
Device Lot Number2126072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown